# SDR UIEA2019092605579

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,269 hours, 21,435 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING. 2 ATTEMPTS, APU FAULT BOTH TIMES.( PERFORMED BITE TEST OF APU ECU. LAST RUN, LOW OIL PRESS MESSAGE. CHECKED APU OIL LEVEL, FOUND TO BE LOW. SERVICED OIL IAW AMM 12-13-04 TO FULL. ECU BITE TEST IAW AMM 49-61-05. RAN APU, EXTERNAL LEAK CHECK OK, AND SUBSEQUENT BITE TEST OK. )
